Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Celexa and side effects -- do they end?

Posted by TomJay on February 2, 1999, at 14:35:58

I started Celexa about a week ago and just increased my
dose to 40 mg/day. I've had a bit of nausea, but my
biggest problem by far is sleepiness! I can barely
keep my eyes open! I also have ADD, and the sleepiness
isn't going to help. Do the side effects tend to
subside? About how long does it take? I haven't really
noticed any difference from the drug otherwise.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:TomJay thread:2790